It is time to increase to two pills a day. After one week on one pill per day, I have found that I have an increased appetite, craving foods that I have never craved like doughnuts. My weight is up a few pounds. Will this change after I increase the dose. I really have not felt well during this past week experiencing headaches, hot flashes, mood swings and impulsivity. I really want this to work but getting discouraged. Help!
My experience was that my appetite seemed to increase a bit. No weird cravings, but hungry none the less. I found that gradually my appetite decreased without me even realizing it and before I knew it I was down about 15 lbs. Hope this helps.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on day 10 of taking Contrave. I lost 2.8 pounds my first week. My dr has only prescribed 2 pills
Updated 12 Jul 2018 • 3 answers
Updated 21 Oct 2017 • 1 answer
Updated 22 Nov 2017 • 1 answer
Posted 26 Nov 2018 • 0 answers
Updated 8 hours ago • 1 answer